Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Having symptoms of yeast infection, sores in mouth. Negative for STD and AIDS. What could be the reason?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
my daughter is 22 years old and has symptoms of yeast infection fro 8 months. she also hassomesores in her mouth. She was tested for STD's and even aids but it all came back negative. No body knows whats wrong. She saw a couple of doctors.
Posted Tue, 26 Jun 2012 in Women's Health
Answered by Dr. Minoo Bhagia 1 hour later

Thanks for writing to us

In vagina there are certain organisms which remain normally but sometimes they overgrow leading to infection which is called vaginitis , candida or yeast infection is one of them. In mouth it is called thrush

Causes can be several like stress , use of birth control pills , less immunity , diabetes , douching etc

To treat them one has to control the pH of vagina , take probiotics , maintain the hygiene oral as well as vaginal

Saline gargles for mouth and taking B Complex supplements , mouth wash , drinking lot of water , avoiding antibiotics , applying gentian violet paint helps in curing it

Stress should be avoided. For that XXXXXXX breathing exercises , meditation and yoga help a lot

For vaginal candidiasis fluconazole is to be taken under doctor's guidance and prescription
Perfumes, deodorants and vaginal douching should be avoided

Curd or yogurt helps when applied locally

Nystatin cream can be applied locally for vaginal candidiasis

There are pessaries for vaginal use but they should be used under doctor's guidance

So with proper care , relaxation , avoidance of antibiotics , increasing the immunity by good diet and exercises helps to relieve these symptoms

Best wishes

Any further query is most welcome
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor